# SDR CALA2013091191197

- Difficulty date: September 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 49,859 hours, 6,011 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 50U984
- Part serial: 192
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED TO IGNITE USING IGNITER 2.  STATUS MESSAGE 7461501 INACTV ES MODE.   EXAMINED NR 2 IGNITER CHECKED FROM IGNITER PLUG TO ERU, NO FAULTS FOUND IAW WDM74-11-71.  REPLACED EXCITER, LEAD & PLUG IAW AMMS.  ACCOMPLISHED IGNITER AUDIBLE TEST &TWO SUCCESSFUL ENGINE STARTS.
